# SDR SWAA2023041214164

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727+5-727E+7 WL 155.<[01] SRM 53-00-53-1A-2 FOUND TO BE APPLICABLE  UPDATED MEASUREMENT TABLE;[02] REMOVED MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727+5- BS727E+7 WL 155. DEEPEST BLEND AT BS 727C +2. L= 0.5' W=0.5' D=0.012'. REMAINING THICKNESS 0.028'. ORIGINAL THICKNESS 0.040'.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPAIR BY REPLACEMENT;[03] REMOVED MULTIPLE AREA OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727+5- BS727E+7 WL 155. DEEPEST BLEND AT BS 727C +2. L= 0.5' W=0.5' D=0.012'. REMAINING THICKNESS 0.028'. ORIGINAL THICKNESS 0.040'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPAIR BY REPLACEMENT  DEPTH GAUGE ID: ATS2678 DUE: 02/29/24;[04] EDITED MEASUREMENT TABLE #19;[05] VERIFIED CORRECTIVE ACTION ITEMS 1-4 AND VERIFIED MEASUREMENT TABLE;[06] TASK WILL BE COMPLETED AT CUSTOMER CARD # TTG8Q00JE0ZS;[07] VERIFIED CORRECTIVE ACTION 6
